Complete classification of genus-1 simplified broken Lefschetz fibrations

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We complete the classification of smooth 4-manifolds which admit genus-1 simplified broken Lefschetz fibrations.

Original languageEnglish
Pages (from-to)223-234
Number of pages12
JournalHiroshima Mathematical Journal
Volume44
Issue number2
Publication statusPublished - 2014 Jul
Externally publishedYes

Keywords

  • Broken Lefschetz fibrations
  • Hurwitz systems
  • Indefinite folds

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Complete classification of genus-1 simplified broken Lefschetz fibrations'. Together they form a unique fingerprint.

  • Cite this